# SDR DALA2017011100234

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 922-933
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BETWEEN BS 922-933 IS CORRODED. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS .  INSTALLED A REPAIR DOUBLER IAW SRM 53-00-55 REPAIR 4. FIGURE 216.
